MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, PEEK, NON-COLLAGEN COATED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IB KIT, PEEK, NON-COLLAGEN COATED; BIO SOFT TISSUE FIXATN FASTNR
Model Number IB KIT, PEEK, NON-COLLAGEN COATED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial surgery in which an ar-8991 was used, the knotless fibertak suture was pulled out of an open wound that would not heal.Part of the device remained inside the patient.No further information received.***update 14-jan-2026.It was further reported that the original surgery was performed on the 10th of november 2025 and the revision surgery was performed on the (b)(6) 2026.Nothing was removed until the first check-up, where the surgeon pulled some suture out of the wound which wasn't healing.The patient was then scheduled for the second surgery to remove the anchors and tape/sutures properly.The patient was young and, in this period, had healed enough to be stable and didn't need any further implants.***update 22-jan-2026.It was further reported that the surgeon also used the device ar-1778p-cp on the patient, which was removed from the patient on the (b)(6) 2026.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed by the attached picture, which shows the eyelet, anchor and pieces of sutures removed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported issue is a patient-specific postoperative event resulting in exposure and migration of suture material through a non-healing surgical wound, which led to partial externalization of the knotless fibertak® suture.Residual anchor and suture material remained implanted until the revision procedure, at which time the devices were removed once the patient had healed sufficiently and no longer required additional fixation.

Brand Name
IB KIT, PEEK, NON-COLLAGEN COATED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24307293
Report Number1220246-2026-00508
Device Sequence Number9679749
Product Code MAI
UDI-Device Identifier00888867318120
UDI-Public00888867318120
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIB KIT, PEEK, NON-COLLAGEN COATED
Device Catalogue NumberAR-1778P-CP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown